# SDR CHQA20120615194

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 26,295 hours, 22,074 cycles
- Engine: Allsn AE3007A
- Engine time: 22,808 hours, 19,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS OVER THE MAIN ENTRY DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER ONE INVERTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
